# SDR UF6A981222

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Rows 8,9,10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AZO - FLT 5764 - ROWS 8, 9, AND 10 EMERGENCY LIGHTS INOPERABLE.   MAINTENANCE REMOVED AND REPLACED NR 5 AND NR 7 BATTERY PACKS.  SYSTEM OPS CHECKED GOOD.  (X)
